Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 484028, 11 pages
http://dx.doi.org/10.1155/2012/484028
Research Article

A Hamilton-Poisson Model of the Chen-Lee System

Department of Mathematics, “Politehnica” University of Timişoara, Piaţa Victoriei nr. 2, 300006 Timişoara, Romania

Received 14 May 2012; Accepted 23 June 2012

Academic Editor: Chein-Shan Liu

Copyright © 2012 Camelia Pop Arieşanu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We will present some dynamical and geometrical properties of Chen-Lee system from the Poisson geometry point of view.